John M Davis
John M Davis
baylor.edu üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Multiple solutions and eigenvalues for third-order right focal boundary value problems
DR Anderson, JM Davis
Journal of Mathematical Analysis and Applications 267 (1), 135-157, 2002
2022002
Triple positive solutions and dependence on higher order derivatives
JM Davis, PW Eloe, J Henderson
Journal of Mathematical Analysis and Applications 237 (2), 710-720, 1999
1481999
An exploration of combined dynamic derivatives on time scales and their applications
Q Sheng, M Fadag, J Henderson, JM Davis
Nonlinear Analysis: Real World Applications 7 (3), 395-413, 2006
1242006
General Lidstone problems: multiplicity and symmetry of solutions
JM Davis, J Henderson, PJY Wong
Journal of Mathematical Analysis and Applications 251 (2), 527-548, 2000
1142000
Controllability, observability, realizability, and stability of dynamic linear systems
JM Davis, IA Gravagne, BJ Jackson, RJ Marks II
arXiv preprint arXiv:0901.3764, 2009
792009
Three symmetric positive solutions for Lidstone problems by a generalization of the Leggett-Williams theorem
RI Avery, JM Davis, J Henderson
Texas State University, Department of Mathematics, 2000
782000
Existence results for singular three point boundary value problems on time scales
JJ DaCunha, JM Davis, PK Singh
Journal of Mathematical Analysis and Applications 295 (2), 378-391, 2004
712004
Eigenvalue comparisons for differential equations on a measure chain
CJ Chyan, JM Davis, J Henderson, WKC Yin
Texas State University, Department of Mathematics, 1998
631998
Bandwidth reduction for controller area networks using adaptive sampling
IA Gravagne, JM Davis, JJ Dacunha, RJ Marks
IEEE International Conference on Robotics and Automation, 2004. Proceedings …, 2004
612004
Nonregressivity in switched linear circuits and mechanical systems
RJ Marks Ii, IA Gravagne, JM Davis, JJ DaCunha
Mathematical and Computer Modelling 43 (11-12), 1383-1392, 2006
572006
A unified Floquet theory for discrete, continuous, and hybrid periodic linear systems
JJ DaCunha, JM Davis
Journal of Differential Equations 251 (11), 2987-3027, 2011
552011
Multiplicity of positive solutions for higher order Sturm-Liouville problems
JM Davis, LH Erbe, J Henderson
The Rocky Mountain Journal of Mathematics, 169-184, 2001
522001
The Laplace transform on time scales revisited
JM Davis, IA Gravagne, BJ Jackson, RJ Marks II, AA Ramos
Journal of Mathematical Analysis and Applications 332 (2), 1291-1307, 2007
502007
Eigenvalue intervlas for nonlinear right focal problems
JM Davis, J Henderson, K Rajendra Prasad, WKC Yin
Applicable Analysis 74 (1-2), 215-231, 2000
472000
Uniqueness implies existence for fourth-order Lidstone boundary value problems
J Davis
PanAmerican Math. J. 8, 23-35, 1998
451998
Comparison of eigenvalues for discrete Lidstone boundary value problems
JM Davis, PW Eloe, J Henderson
Dynamic Systems and Applications 8 (3-4), 1999
421999
Triple positive symmetric solutions for a Lidstone boundary value problem
JM Davis, J Henderson
Differential Equations Dynam. Systems 7, 321-330, 1999
371999
Assessing advising style: Student perceptions of academic advisors
JS Davis, DL Cooper
College Student Affairs Journal 20 (2), 53, 2001
352001
Fatal alcohol-related traffic crashes increase subsequent to changes to and from daylight savings time
GJ Hicks, JW Davis, RA Hicks
Perceptual and motor skills 86 (3), 879-882, 1998
351998
A generalized Fourier transform and convolution on time scales
RJ Marks II, IA Gravagne, JM Davis
Journal of Mathematical Analysis and Applications 340 (2), 901-919, 2008
342008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20